Advertisement

Experientia

, Volume 36, Issue 8, pp 942–944 | Cite as

Frequency distribution ofTrypanosoma cruzi in macrophages from resistant and susceptible strains of mice

  • I. L. Pécora
  • G. A. dos Reis
  • M. A. Barcinski
  • D. D. Dorigo
Article

Summary

The frequency distribution ofTrypanosoma cruzi inside macrophages from normal of chronically infected resistant and susceptible mice obeys a negative binomial type of distribution. This implies that an “aggregating mechanism” operates inT. cruzi: macrophage interaction.

Keywords

Frequency Distribution Susceptible Strain Susceptible Mouse Binomial Type Macrophage Interaction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 3.
    T. Trischman, H. Tanowitz, M. Wittner and B. Bloom, Expl. Parasit.45, 160 (1978).Google Scholar
  2. 4.
    I.L. Pécora and M.A. Barcinski, An. Acad. bras. Cienc., in press (1980).Google Scholar
  3. 5.
    C.I. Bliss, Biometrics9, 197 (1953).Google Scholar
  4. 6.
    H.D. Crofton, Parasitology62, 343 (1971).Google Scholar
  5. 7.
    F.J. Anscombe, Biometrika37, 358 (1950).Google Scholar
  6. 8.
    H.D. Crofton, Parasitology62, 179 (1971).Google Scholar
  7. 9.
    F.N. David and P.G. Moore, Ann. Bot.18, 48 (1954).Google Scholar
  8. 10.
    J.A. Dvorak and T.P. Hyde, Expl. Parasit.34, 268 (1973).Google Scholar
  9. 11.
    N.S. Nogueira, S. Gordon and Z. Cohn, J. exp. Med.146, 157 (1977).Google Scholar
  10. 12.
    N.S. Nogueira and Z. Cohn, J. exp. Med.143, 1402 (1976).Google Scholar
  11. 13.
    T.P. Hyde and J.A. Dvorak, Expl. Parasit.34, 284 (1973).Google Scholar

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • I. L. Pécora
    • 1
  • G. A. dos Reis
    • 1
  • M. A. Barcinski
    • 1
  • D. D. Dorigo
    • 1
  1. 1.Institute of Biophysics and Institute of MathematicsFederal University of Rio de JaneiroRio de Janeiro(Brazil)

Personalised recommendations